# SDR SWIA200819628

- Difficulty date: May 8, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 13,865 hours, 10,647 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A "GEAR DISAGREE" WARNING MESSAGE AFTER TAKE-OFF, FLIGHT NR 3917.  INSPECTED AND SERVICED NOSE STRUT.  OPS CHECK GOOD.
